# SDR 07FDEA00736

- Difficulty date: March 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND WITH DAMAGED "TOOTH" BETWEEN FR 20 AND FR 21 AT Y 2462.  REPAIRED IAW FEDEX EA 6-5310-106699.
